| Model Number |
SEDR01 |
| Medical Device Problem Codes |
Pacing Problem (1439); Communication or Transmission Problem (2896); Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Exit Block (2628)
| Date of Event |
08/31/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that during use the implantable pulse generator (ipg) triggered end of life (eol) at unspecified time.During patient follow up check, the ipg encountered telemetry problem and no magnet response.The patient had a rhythm of approximately 50 beats per minute (bpm) with intermittent second degree block.It was also reported, there were no pacing spikes seen on the monitor.The ipg was explanted and replaced.No patient complications have been reported as a result of this event.